# SDR SWAA2022072720764

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD INTERCOSTAL AT RBL 15 BS 294+6. / [01] CRACK FOUND ON FWD CABIN PASSENGER INTERCOSTAL AT RBL 15 BS 294+6 FOUND TO BE OUT OF LIMIT IAW SRM 53-10-51-1A-1 PAR 4B FIG 105 C; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[02] REMOVED PASSENGER CABIN FWD INTERCOSTAL AT RBL 15 BS 294+6 PER SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS; NO CRACKS ALLOWED PER SRM 53-10-51-1A-1 PAR 4B FIG 105 C;[04] RECIVED NEW INTERCOSAL ITEM 141A5410-146 LOT 1487010-1 LOCATED AND DRILLED NEW INTERCOSTAL AT RBL 15 BS 294 - BS 312 WL 208; IAW B 737-700 SRM 51-40-05-0G-0 DWG 141A5400.-;[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] VERIFIED APPLICABILITY SRM 51-10-02-0G-0 AND SRM 53-10-51-0I-2 IDENTIFICATION 2 ARE APPLICABLE TO THIS A/C;[07] OK TO INSTALL;[08] OK TO INSTALL INTERCOSTAL AT BS294-RBL 15.;[09] INSTALLED NEW INTERCOSTAL IN PASSENGER CABIN FWD AT RBL 15 BS 294 - BS 312 WL 208 . IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400.;[10] INSTALLED ON CORRECTIVE ACTIONS 9;[11] VERIFIED INSTALLATION OF INTERCOSTAL;[12] UPDATED MEASUREMENT;[13] UPDATED PARTS;[14] TASK COMPLETED
